# SDR COMA9710242

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12046830005
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHT IS BROKEN AT THE GALLEY AREA.  REPLACED THE LIGHT ASSY.
